Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe stomach cramps while on birth control pills?

I am female. And am taking birth control. While i take the hormone pills i have a dark red-brown discharge and expurence terible cramps. Recently ive noticed ive been extreamly tired and when i poop it is sometimes a clesr liquid. Should i be worried?
Thu, 30 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Cramps are common with birth control pills and is due to hormonal action.

You can take analgesics like Mefenamic Acid for symptomatic relief.

If symptoms are severe consult a gynecologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi in 22 years old, I gt my period august 25 it finished the 31. I usally dnt take long with my period & before my period I was spotting day to...